# SDR AALA202412266743

- Difficulty date: December 22, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 32,705 hours, 10,577 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: B55968004
- Part serial: 11728
- Condition: Inoperative
- Location: Apu Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT APU FUEL VALVE SHOWED OPEN AND APU FLAP SHOWEDOPEN. EXCESSIVE FUEL FLOW FROM LEFT MAIN TANKS AND POSSIBLE APUFUEL LEAK SO DIVERTED BACK TO DFW. MAINTENANCE  REPLACED IDG ACTUATOR IAW AMM 49-23-51.
